International Journal of Latest Trends Mathematics (IJLTM) is a scholarly peer-reviewed international scientific open access journal published bi-monthly, focusing on theories, methods, survey and algorithms in the field mathematics and their teaching and learning. IJLTM intends to bring together researchers, industrial professionals, engineers, consultants, managers, educators and policy makers and practitioners from academia and industry to explore the latest trends. This journal publishes high quality researches in the fields of contemporary mathematics with a broad range of topics including algebra, topology, number theory, approximation theory, mathematical methods in operational research, theoretical statistics and econometrics, and theoretical computer science.
The journal welcomes high quality original research papers, survey paper, review paper, short articles, tutorial, technical notes as well as the discussion papers.
|No announcements have been published.|
Vol 4, No 2 (2014): June